Why does keppra cause weight loss

By | August 12, 2020

why does keppra cause weight loss

It comes as tablets, a liquid and granules. These can be swallowed directly from the packet or mixed with water to make a drink. Levetiracetam is a prescription medicine. It’s important to take it as advised by your doctor. If you take it twice a day, try to space your doses evenly through the day — for example, first thing in the morning and in the evening. Liquid — can be swallowed whole or mixed into a glass of water, milk or juice. This comes with a syringe to help you measure it. If you do not have a syringe, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give you the right amount.

Can I come off levetiracetam? Which is brilliant. It decreases your appetite while increasing satiety all day long since in its controlled-release form, phentermine will suppress your appetite quickly. This is a decision you and your doctor will make. But it is known to cause marked weight gain through fluid retention. For non-prescription products, read the label or package ingredients carefully. Similar cases reported by the French national drug safety center were added Group 3. It’s a good idea to say what other meds you are on, or if you have any other medical problems when posting something like this- that way we can all compare although everybody might not be having same problems as you, what if someone comes along who does? Corticosteroids Corticosteroids when taken orally, like glucocorticoids, and when used long-term and at higher doses can have weight gain side effects. Submitted by Chaoc on Sun, Unfortunately, certain medications and weight gain go hand in hand. I take Keppra and didn’t gain weight from taking that.

Opinion the keppra cause loss why does weight opinion you are

According to the Internet medication database, Drugs. Some patients report additional side effects, and Drugs. In a study published in the October issue of “Epilepsy Research,” Keppra was found to be weight neutral on average, but only because the number of patients who reported weight loss was the same number who reported weight gain. Keppra could cause weight loss for several reasons. Nausea and loss of appetite are common side effects of the drug. Loss of appetite may reduce a patient’s calorie intake without the patient realizing it, leading to a loss of weight. If you lose your appetite when taking Keppra, whether you have nausea symptoms or not, push yourself to keep eating healthy meals to be sure your body stays properly nourished. Eight percent of patients taking Keppra develop diarrhea, according to Drugs. Diarrhea may cause weight loss, because the body is not given enough time to extract the calories from food.

Leave a Reply